Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there. I was prescribed for Codeine and it did wonders for me. But now it is a nightmare. I am an addict. I know I should wean off this stuff but I just can't make myself to do it. Do you have a suggestion or simply some info about this? I am in a need of a support right now.

Loading...

Greetings, hang in there. You are not alone, there are many people who did make it to wean off. But you should know that this process is painful, but short. You should seek assistance from a doctor because that can be essential in moment like this. You should probably try counseling too. I can only wish you best of luck in your fight. I know that this wont be easy but you will have to do it.
Reply

Loading...

You have the opposite problem as me. I have hip bursitis and am in constant pain. I can't have anymore steroid injections, and physical therapy does no good. I am desperate for relieve. All my doctor will give me is Tramadol. I would pay anything to get some hydrocodone or some codeine medication. Can anyone tell me how? My doctor won't prescribe it - she says it's "addictive". I understand this, but I am 66 years old and miserable. I just want to live a normal life - I can hardly walk. Why not give me codeine?
Reply

Loading...

Take my advice codiene will make you worse im a recovering addict and my life has been hell
i wish i never even heard of codeine once it takes hold of you it controls you so please seek alternative
pain releif.
Reply

Loading...

I joined and posted here because of getting off codeine. I can't find the original thread that I first posted on with the great information about the withdrawal symptoms I was going through and how long they would last, but the worst of it was over quick.

Weaning off is the way to go. The only reason I did it is because they are not available OTC in Hong Kong and I couldn't mail order my nurofen+'s from the same place I did before.

If you take 2 (or more) at a time normally just go down to one. You won't even notice the difference, though you might take them slightly more often at first. After about 2 weeks, start thinking every time you take one and don't just pop it. Think if you want it or not first. It will help you cut down.

After that, I'd say for about 3 weeks, consciously cut down the number you take a day. Try to take one less each day if you can without getting jittery. When you're down to about 4 a day (depending on what you're taking), get about 20 more and know those are the last ones you will ever take. Make them last as long as you can (you'll be surprised) and after that no more.

I'd run out before without weaning and it was hell, really hell. With weaning it's not bad at all.

The first 4 days will be really uncomfortable, get some immodium for the diarrhea and some regular panadols for the psychological effect and aches.

I had a crazy runny nose and sneezing as well, which is not uncommon. I took a couple of neosed (codeine free!) cold tablets when I had to function at the worst of times, but kind of liked the sneezing and runny nose to take my mind of the jittery withdrawal feeling, if that makes any sense.

It gets better after 4 days, for sure. I'm on day 10 now and feel real proud of myself and back to normal. I still get the odd runny nose and diarrhea, but withdrawal symptoms are gone.

Now, off to find the thread with the great advice on it again so I can post my thanks! Good luck!
Reply

Loading...

codeine can be stopped cold turley ..i did it ..it sucked but i am free after 3 days of real horrors and 3 days of lil horrors ..just do it !!!!
Reply

Loading...